EconPapers    
Economics at your fingertips  
 

The Problem of Image Recovery by the Metric Projections in Banach Spaces

Yasunori Kimura and Kazuhide Nakajo

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We consider the problem of image recovery by the metric projections in a real Banach space. For a countable family of nonempty closed convex subsets, we generate an iterative sequence converging weakly to a point in the intersection of these subsets. Our convergence theorems extend the results proved by Bregman and Crombez.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/817392.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/817392.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:817392

DOI: 10.1155/2013/817392

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:817392